Browse Title Index


 
Issue Title
 
Vol 1 (1997) BERGMAN under MS-DOS and Anick's resolution Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
S. Cojocaru, V. Ufnarovski
 
Vol 1 (1997) A Lie connection between Hamiltonian and Lagrangian optics Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Alex J. Dragt
 
Vol 9, No 1 (2007) A lower bound for approximating grundy numbering Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Guy Kortsarz
 
Vol 1 (1997) An algorithm for analysis of the structure of finitely presented Lie algebras Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Vladimir P. Gerdt, Vladimir V. Kornyak
 
Vol 4, No 2 (2001) Analysis of Transmissions Scheduling with Packet Fragmentation Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Nir Menakerman, Raphael Rom
 
Vol 8 (2006) Approximation Algorithms for Multicoloring Planar Graphs and Powers of Square and Triangular Meshes Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Mustapha Kchikech, Olivier Togni
 
Vol 4, No 2 (2001) Benders decomposition for local access network design with two technologies Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
C. D. Randazzo, H. P. L. Luna, P. Mahey
 
Vol 8 (2006) Common intervals in permutations Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Sylvie Corteel, Guy Louchard, R. Pemantle
 
Vol 9, No 1 (2007) Complexity Results on Graphs with Few Cliques Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Bill Rosgen, Lorna Stewart
 
Vol 1 (1997) Controllability of affine right-invariant systems on solvable Lie groups Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Yuri L. Sachkov
 
Vol 1 (1997) Finely homogeneous computations in free Lie algebras Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Philippe Andary
 
Vol 4, No 2 (2001) Linear time recognition of P4-indifference graphs Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Michel Habib, Christophe Paul, Laurent Viennot
 
Vol 4, No 2 (2001) Minimum Eccentricity Multicast Trees Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
David Krumme, Paraskevi Fragopoulou
 
Vol 10, No 3 (2008) On Compact Encoding of Pagenumber k Graphs Abstract   GZIP Compressed PostScript   PostScript   PDF
Cyril Gavoille, Nicolas Hanusse
 
Vol 8 (2006) On randomly colouring locally sparse graphs Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Alan Frieze, Juan Vera
 
Vol 10, No 2 (2008) On symmetric structures of order two Abstract   GZIP Compressed PostScript   PostScript   PDF
Michel Bousquet, Cedric Lamathe
 
Vol 1 (1997) On the bialgebra of functional graphs and differential algebras Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Maurice Ginocchio
 
Vol 8 (2006) Optimal L(h,k)-Labeling of Regular Grids Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Tiziana Calamoneri
 
Vol 4, No 2 (2001) Oriented multicast routing algorithm applied to network-level agent search Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Damien Magoni, Jean-Jacques Pansiot
 
Vol 9, No 1 (2007) Probe split graphs Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Van Bang Le, H.N. de Ridder
 
Vol 9, No 1 (2007) Strong chromatic index of products of graphs Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Olivier Togni
 
Vol 14, No 1 (2012) α-Labelings and the Structure of Trees with Nonzero α-Deficit Abstract   PDF   PostScript
Gunnar Brinkmann, Simon Crevals, Hadrien M\élot, Leanne Rylands, Eckhard Steffen
 
Vol 15, No 3 (2013) 1-local 33/24-competitive Algorithm for Multicoloring Hexagonal Graphs Abstract   PDF   PostScript
Rafal Witkowski, Janez Zerovnik
 
Vol 13, No 3 (2011) 8-star-choosability of a graph with maximum average degree less than 3 Abstract   PDF   PostScript
Min Chen, André Raspaud, Weifan Wang
 
Vol 8 (2006) d-records in geometrically distributed random variables Abstract   PDF   PostScript
Helmut Prodinger
 
Vol 8 (2006) P6- and triangle-free graphs revisited: structure and bounded clique-width Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Andreas Brandstädt, Tilo Klembt, Suhail Mahfud
 
Vol 9, No 1 (2007) Trivializing Generalizations of some Izergin-Korepin-type Determinants Abstract   PDF   PostScript
Tewodros Amdeberhan, Doron Zeilberger
 
Vol 1 (1997) BRST Charge and Poisson Algebras Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
H. Caprasse
 
Vol 1 (1997) Special issue: 'Lie Computations' Abstract   GZIP Compressed PostScript   PostScript   PDF   original HTML abstract page
Gérard Jacob, Pierre-Vincent Koseleff
 
Vol 15, No 1 (2013) A bound on the number of perfect matchings in Klee-graphs Abstract   PDF   PostScript
Marek Cygan, Marcin Pilipczuk, Riste Škrekovski
 
Vol 14, No 1 (2012) A Branch-and-Reduce Algorithm for Finding a Minimum Independent Dominating Set Abstract   PDF   PostScript
Serge Gaspers, Mathieu Liedloff
 
Vol 8 (2006) A Cartesian closed category of event structures with quotients Abstract   PDF   PostScript
Samy Abbes
 
Vol 12, No 5 (2010) A characterization of infinite smooth Lyndon words Abstract   PDF   PostScript
Geneviève Paquin
 
Vol 15, No 1 (2013) A chip-firing variation and a new proof of Cayley's Formula Abstract   PDF   PostScript
Peter Mark Kayll, Dave Perkins
 
Vol 9, No 1 (2007) A combinatorial and probabilistic study of initial and end heights of descents in samples of geometrically distributed random variables and in permutations Abstract   PDF   PostScript
Helmut Prodinger, Guy Louchard
 
Vol 13, No 2 (2011) A Combinatorial Approach to Tanny Sequence Abstract   PDF   PostScript
Anita Das
 
Vol 16, No 1 (2014) A combinatorial non-commutative Hopf algebra of graphs Abstract   PDF   PostScript
Adrian Tanasa, Gerard H. E. Duchamp, Loic Foissy, Nguyen Hoang-Nghia, Dominique Manchon
 
Vol 13, No 1 (2011) A de Bruijn — Erdős theorem and metric spaces Abstract   PDF   PostScript
Ehsan Chiniforooshan, Vašek Chvátal
 
Vol 10, No 2 (2008) A Determinant of Stirling Cycle Numbers Counts Unlabeled Acyclic Single-Source Automata Abstract   PostScript   PDF
David Callan
 
Vol 12, No 2 (2010) A divertent generating function that can be summed and analysed analytically Abstract   PDF   PostScript
Svante Janson
 
1 - 40 of 349 Items 1 2 3 4 5 6 7 8 9 > >> 


ISSN: 1365-8050